# SDR CALA2020020300317

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N4881
- Make and model: Airbus A319-132
- Aircraft serial: UNK
- Aircraft time: 43,372 hours, 26,517 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D53471007204
- Condition: Corroded
- Location: Frames 47-52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPT BILGE AREA FR47/51-52 STGR43L SPLICE FND CORROSION REF NON-ROUTINE NO.9497239 - ORIGINATED BY EMP V906550, SPEC NO. A3NB-53-4-6179. PERFORMED BY EMP V906550,REPLACED AFT CGO COMPT BILGE AREA FR47/ 51-52 STGR43L SPLICE AS PER SRM 51-42-11 REV 129.
